Professor Zhe Yang received his Ph.D. in 2012 from Chongqing University. He joined the School of Economics at Shanghai University of Finance & Economics in 2013. His areas of specialization include game theory, mathematical economics and nonlinear analysis.
Zhe Yang, Haiqun Zhang ,Essential stability of cooperative equilibria for population games,Optimization Letters (SCI) October 2019, Volume 13, Issue 7, pp 1573–1582
Zhe Yang, Qingbin Gong ,Existence of Weakly Cooperative Equilibria for Infinite-Leader-Infinite-Follower Games, Journal of the Operations Research Society of China (2019) Online.
Zhe Yang, Haiqun Zhang , NTU core, TU core and strong equilibria of coalitional population games with infinitely many pure strategies, Theory and Decision (经济学三类) (2019) September 2019, Volume 87, Issue 2, pp 155–170
Zhe Yang，Xian Zhang，Quantum repeated games with continuous-variable strategies，Physics Letters A Volume 383, Issue 24, 22 August 2019, Pages 2874-2877.
Zhe Yang，A coalitional extension of generalized fuzzy games，Fuzzy Sets and Systems (2019) Online
Qingbin Gong, Zhe Yang，Arbitrage, speculation and futures price fluctuations with boundedly rational and heterogeneous agents，Journal of Economic Interaction and Coordination （SSCI二区） (2019) Online.
Zhe Yang, George Xianzhi Yuan, Some generalizations of Zhao’s theorem: Hybrid solutions and weak hybrid solutions for games with nonordered preferences, Journal of Mathematical Economics (经济学二类), Volume 84, October 2019, Pages 94-100
Yang Zhe, Anqiang Wang, Existence and stability of $/alpha-$core for fuzzy games, Fuzzy Sets and Systems (SCI一区). Volume 341, 15 June 2018, Pages 59-68
Yang Zhe, Some generalizations of Kajii's theorem to games with infinitely many players， Journal of Mathematical Economics (经济学二类), Volume 76, May 2018, Pages 131-135.
Zhe Yang, Qingbin Gong , Nonlinear dynamics of continuous-variable quantum games with bounded rationality, Quantum Information Processing (SCI) (2018)
Dawen Meng , Guoqiang Tian , Zhe Yang, 'Two-agent collusion proof implementation with arbitrage and correlations', Review of Economic Design，2017.9 ,Vol. 21 ,177-229.
Zhe Yang, Some generalizations of Kajii's theorem to games with infinitely many players, Journal of Mathematical Economics , Volume 76, May 2018, Pages 131-135.
Zhe Yang, Anqiang Wang, Existence and stability of $/alpha-$core for fuzzy games, Fuzzy Sets and Systems (SCI一区). Volume 341, 15 June 2018, Pages 59-68
Neng-Fa Wang, Zhe Yang, The well-posedness for generalized fuzzy games, Journal of Systems Science and Complexity(EI), (2017) 30: 921–931.
Zhe Yang, Some infinite-player generalizations of Scarf's theorem: Finite-coalition α-cores and weak α-cores. Journal of Mathematical Economics, Volume 73, December 2017, Pages 81-85
Zhe Yang, Dawen Meng, Anqiang Wang, On the existence of ideal Nash equilibria in discontinuous games with infinite criteria, Operations Research Letters, In Press, Accepted Manuscript, Available online 20 May 2017.
Zhe Yang, Dawen Meng, Hadamard well-posedness of the $/alpha-$core, Journal of Mathematical Analysis and Applications. Volume 452, Issue 2, 15 August 2017, Pages 957–969.
Zhe Yang, Essential stability of α-core, International Journal of Game Theory, (2017) 46:13–28
Yang Zhe, Existence of Solutions of Generalized Quasi-Variational Relation Problems by the Inductive Relations and Some Applications, Journal of Systems Science and Complexity（EI）, 2016 Vol. 29 (1): 219-227
Yang Zhe, Existence and generic stability of cooperative equilibria for multi-leader-multi-follower games, J Glob Optim（SCI）, (2016) 65:563–573.
Jian Yu, Neng-Fa Wang and Zhe Yang, Equivalence results between Nash equilibrium theorem and some fixed point theorems, Fixed Point Theory and Applications,(2016) 2016:69.
Jian Yu, Zhe Yang, Neng-Fa Wang. Further results on structural stability and robustness to bounded rationality. Journal of Mathematical Economics , 67 (2016) 49–53
Yang Zhe, Existence of solutions for a system of quasi-variational relation problems and some applications, Carpathian Journal of Mathematics（SCI）, 31 (2015), No. 1, 135 - 142.
Yang Zhe, On the existence and stability of solutions of a mixed general type of variational relation problems, Journal of Inequalities and Applications (SCI) 2014, 2014:337.
Yang Zhe, Some generalizations of common fixed point problems with applications, Fixed Point Theory and Applications (SCI) 2014, 2014:189.
Lefeng Shi, Yang Zhe, Stable Analysis of Solution Set for System of Quasivariational Relations with Applications, Journal of Applied Mathematics (SCI) 2014, Volume 2014, Article ID 109616, 7 pages.
Zhe Yang, On existence and essential stability of solutions of symmetric variational relation problems, Journal of Inequalities and Applications (SCI) 2014, 2014:5.
Zhe Yang, Some new generalizations of nonempty intersection theorems without convexity assumptions and essential stability of their solution set with applications, Fixed Point Theory and Applications (SCI) 2014, 2014: 3
Zhe Yang, Pu Yong Jian, Essential Stability of Solutions for Maximal Element Theorem with Applications, J Optim Theory Appl (SCI), 2011, 150(2): 284—297.
Zhe Yang, Pu Yong Jian, Existence and stability of minimax regret equilibria, J Glob Optim, (SCI), 2012,54(1): 17-26.
Zhe Yang, Pu Yong Jian, Existence and Stability of Solutions for Maximal Element Theorem on Hadamard Manifolds with Applications. Nonlinear Analysis Series A: Theory, Methods & Applications (SCI), 2012, 75(2), 516—525.
Pu Yong Jian, Zhe Yang, Stability of solutions for variational relation problems with applications. Nonlinear Analysis Series A: Theory, Methods & Applications (SCI), 2012, 75(4), 1758—1767.
Zhe Yang, Pu Yong Jian, On existence and essential components for solution set for system of strong vector quasi-equilibrium problems, J Glob Optim, (SCI), 2013, 55(2) ,253-259.
Zhe Yang, Pu Yong Jian, Generalized Knaster-Kuratowski-Mazurkiewicz Theorem without Convex Hull, J Optim Theory Appl (SCI), July 2012, Volume 154, Issue 1, pp 17-29.
Zhe Yang, Pu Yong Jian, Generalized Browder-type fixed point theorem with strongly geodesic convexity on Hadamard manifolds with applications, Indian Journal of Pure and Applied Mathematics (SCI), April 2012, Volume 43, Issue 2, pp 129-144
Pu Yong Jian, Zhe Yang, Variational Relation Problems without the KKM Property with Applications, Journal of Mathematical Analysis and Applications(SCI)., 393 (2012) 256—264.
Mathematical Analysis, Microeconomics, Game Theory and Information Economics